# SDR CA081017006

- Difficulty date: September 25, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 214B-1
- Aircraft time: 16,580 hours
- Engine: Lyc T5508D
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Horn
- Part number: 214001920101
- Condition: Cracked
- Location: Elevator
- Part time: 2,034 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH `EARS` (LT & RT) OF THE HORN TO WHICH THE ELEVATORS ATTACH CRACKED. COMMON PROBLEM WITH THESE HELICOPTERS. SENT A PREVIOUSLY CRACKED HORN TO BELL HELICOPTER FOR ENGINEERING ANALYSIS, BUT HAVE NOT HEARD ANY RESULTS YET.
